# SDR 97ZZZX1938

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30VA
- Make and model: Bell 206B
- Aircraft serial: 3229
- Engine: Pwa JT3D3B
- System (JASC): 7250 · Turbine Section
- Part: T3 Disk
- Part number: 657803
- Condition: Cracked
- Location: Tie Rod Holes
- Part time: 12,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DISASSEMBLY AND ENGINE BUILD-UP, AD 82-14-02 WAS C/W ON T-3 DISK.  DURING EDDY CURRENT INSPECTION, FOUND 2 TIE ROD HOLES HAD CRACKS RADIATING FROM HOLES INTO DISK.  DISK WAS REMOVED FROM SERVICE AND SCRAPPED.  CYCLES, 6,623.
